MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 239F3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a completed cryo ablation procedure using an electrophysiology (ep) catheter and a competitor catheter, the patient¿s blood pressure declined and a pericardial effusion was confirmed.Drainage was performed.It was further reported that the patients condition was ¿good¿.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the data files were not related to the date of the event.The electrophysiology catheter was not returned for investigation.There was no indication of product malfunction.A known clinical issue was encountered during the procedure (pericardial effusion and hypotension).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information reported that the patient's hospital stay was extended and the patient was discharged without any issues.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FREEZOR MAX CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key6630209
Report Number3002648230-2017-00267
Device Sequence Number16414463
Product Code OAE
UDI-Device Identifier00643169504905
UDI-Public00643169504905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2017
Device Model Number239F3
Device Catalogue Number239F3
Device Lot Number92410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by Manufacturer06/19/2017
06/19/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/12/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;